MathSciNet Relay Station
MathSciNet bibliographic data
MR1742903 (2000m:62004) 62E20 (60F05 62D05)
Bloznelis, M. A Berry-Esseen bound for finite population Student's statistic. Ann. Probab. 27 (1999), no. 4, 2089–2108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement